# SDR F3LA2009090800161

- Difficulty date: September 6, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N902FR
- Make and model: Airbus A319-111
- Aircraft serial: 1515
- Aircraft time: 28,332 hours, 13,754 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: DAN5008
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEN C6 C-CHECK, INSPECTION NOTED THE AFT CARGO PIT STRINGER AT BOTTOM CENTER AT FRAME 67 HAS CORROSION. MAINTENANCE REMOVED AND REPLACED THE STRINGER IAW SRM 53-00-13, FIGURE 201, SHEET 2.
